Journal article

General saddlepoint approximations of marginal densities and tail probabilities

    1995
Published in:
  • Journal of the American statistical association. - American statistical association. - 1996, vol. 91, no. 434, p. 666-673
English Saddlepoint approximations of marginal densities and tail probabilities of general nonlinear statistics are derived. They are based on the expansion of the statistic up to the second order. Their accuracy is shown in a variety of examples, including logit and probit models and rank estimators for regression.
Language
  • English
Classification
Economics
Other electronic version

Versione pubblicata

License
License undefined
Identifiers
  • RERO DOC 11922
Persistent URL
https://susi.usi.ch/usi/documents/318112
Statistics

Document views: 19 File downloads:
  • ronchetti_JASA_1996.pdf: 5